# SDR DALA14026179006

- Difficulty date: April 26, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 57,352 hours, 41,843 cycles
- Engine: Pwa JT8D219
- Engine time: 50,008 hours, 35,992 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE, FLIGHT CREW DIVERTED BECAUSE THE RT ENGINE OIL STRAINER CLOGGED LIGHT ILLUMINATED. THE ENGINE WAS NOT SHUTDOWN.  MAINTENANCE CHECKED THE OIL FILTER AND MAIN CHIP DETECTOR.  ALL CHECKS WERE GOOD AND NO MAJOR DEBRIS WAS FOUND IN THE FILTER.   MAINTENANCE REPLACED THE DIFFERENTIAL PRESSURE SWITCH.
